# SDR SWAA2013061016948

- Difficulty date: May 31, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORRODED BETWEEN STA 465 TO STA 484.  REPAIRED WEB IAW SRM.
